# SDR FDEA201101210324

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57247017002
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - WING TIP T/E SEVERAL RIVET HOLES ELONGATED.   REMOVED AS PER SRM 51-40-21 REVISION 19.  ELONGATED HOLES REWORKED AS PER DRAWING A57247017 ISSUE M AND NEW RIVETS INSTALLED AS PER SRM 51-40-21 REVISION 19.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 111.
